Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

2 1/2 weeks after starting Tapazole

From: Jnite44 - 1 year 41 weeks ago

I started tapazole due to a high free t4. They say it's reoccurring thyroiditis which I'm not convinced about however I feel alittle improvement but still have bad days. I'll have a day where I'm like wow I forgot what it's like to feel normal and I think I'm getting better, then the next day feel hyper and not mentally well. Has anyone gone through this. My doctor said it takes a couple months to feel normal which is so depressing to me

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

The question is why is your T4 high?
What are your other labs and ranges?
Do you have FT3 and RT3 labs and ranges available?

Don't Miss Out! Get the FREE EndocrineWeb eNewsletter!

Sign up to receive treatment and research updates, news, and helpful tips on managing your condition.
SUBSCRIBE
close X
SHOW MAIN MENU
SHOW SUB MENU